Mathematics in Biomedical ImagingView this Special Issue
Editorial | Open Access
Ming Jiang, Alfred K. Louis, Didier Wolf, Hongkai Zhao, Christian Daul, Zhaotian Zhang, Tie Zhou, "Mathematics in Biomedical Imaging", International Journal of Biomedical Imaging, vol. 2007, Article ID 064954, 2 pages, 2007. https://doi.org/10.1155/2007/64954
Mathematics in Biomedical Imaging
This article has no abstract.
Copyright © 2007 Ming Jiang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.